Contact
schliessen

Filtern

 

Bibliotheken

Logo der Bibliothek

Siegel TU Braunschweig Universitätsbibliothek Braunschweig
You do not seem to be within the network of Braunschweig University.
As student, researcher or staff member of Braunschweig University you can use the VPN service to gain access to electronic publications.
Alternatively, you can use your university username and password via Shibboleth to gain access to electronic publications with certain publishers. You can find more details in our Blog (in German).
24 Hits
1.
Journal

The annals of statistics : an off. journal of the Institute of Mathematical Statistics

Published: Cleveland, Ohio [u.a.], Institute of Mathematical Statistics, 1973-
Corporate Author: Institute of Mathematical Statistics
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 1.1973 - 34.2006,1-5; 35.2007; 36.2008,1; 37.2009-
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
2.
Journal

Computational statistics

Published: Berlin, Springer, 1992-
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 7.1992 - 11.1996; 12.1997,1,4 - 21.2006
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
3.
Journal

Econometrica : journal of the Econometric Society, an internat. society for the advancement of economic theory in its relation to statistics and mathematics

Published: [Wechselnde Verlagsorte], 1933-
Corporate Author: Econometric Society
Available holdings
Location/Call Number: Universitätsbibliothek UB
Bestand: 14.1946 - 48.1980
Journal volumes available Check individual volumes/copies
Collecting details about holdings...
4.
Journal

Journal of nonparametric statistics

Published: Abingdon, Taylor & Francis, 1991-
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 14.2002 -
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
5.
Journal

Statistical science : a review journal of the Institute of Mathematical Statistics

Published: Hayward, Calif., Inst., 1986-
Corporate Author: Institute of Mathematical Statistics
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 1.1986 - 17.2002,3,5 - 18.2003,1,3 - 21.2006,3,5 - 26.2011; 28.2013
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
6.
Journal

Theory of probability and its applications : a publication of the Society for Industrial and Applied Mathematics

Published: Philadelphia, Pa., Society for Industrial and Applied Mathematics, 1960-
Corporate Author: Society for Industrial and Applied Mathematics
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 1.1956 -
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
7.
Journal

Probability in the engineering and informational sciences

Published: New York, NY, Cambridge Univ. Press, 1987-2014
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 1.1987 - 12.1998; 13.1999,2 - 15.2001,1,3 - 20.2006
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
8.
Journal

Journal of multivariate analysis : JMVA

Published: Amsterdam [u.a.], Elsevier, 1971-
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 7.1977 - 83.2002; 84.2003,2- 2006
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
9.
Journal

International statistical review : a journal of the International Statistical Institute and its associations

Published: Oxford, Wiley-Blackwell, 1972-
Corporate Author: International Statistical Institute
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 40.1972 - 51.1983; 52.1984,1-2,4 - 59.1991; 60.1992,1-2,4 - 61.1993; 62.1994,2 - 69.2001,1,3 - 82.2014-
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
10.
Journal

Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability

Published: The Hague, International Statistical Institute, 1995-
Corporate Author: Bernoulli Society for Mathematical Statistics and Probability
Available holdings
Location/Call Number: Inst. f. Mathematische Stochastik
Bestand: 1.1995 -
check availabilitycheck with institute's library for availability information
Collecting details about holdings...
123